| Model Number |
M00505550 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was utilized during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, the handle was closed to deploy the cinch; however, the cinch did not deploy.The handle broke, and the cinch wire also broke.The nurse used a hemostat to manually deploy the cinch.The procedure was successfully completed using the original device.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Block h3: the device was returned for analysis; however, the investigation is still in progress.A supplemental report will be submitted when the investigation is complete or if additional relevant information becomes available.Block h6: imdrf code a0401 captures the reportable event of cinch wire break.Imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code f2301 captures the reportable event of additional device required.